Discussion in 'SMB' started by Maravilla, Nov 10, 2013.
I have a new young one at Hendon whose decent at the moment but they can be a pain
Morning is usual but they make some people drowsy so then we'd recommend switching to evening
Got a mock interview at 3 it doesn't even matter if it goes bad but I cba
I take mine just before bed , along with most of my 'daily' meds - find it much better as the side effects are then minimal during the day
Not sure tbh. Without boring you with a life story a lot of it relates to how I handle my IBS in certain situations but it moved on from that to more of a general thing. Never say never though.
Medical conditions are something that can bring people to despair, I've witnessed that on a fair few occasions.
When consultants don't even have any answers is a worrying time, it's a tough one.
My Dad died a week ago and been prescribed propranolol which are beta blockers, anyone had them? Any side effects? My anxiety has been sky high so hopefully they sort out the heart racing but feels like they're sweeping things under the carpet.
Sorry to hear of your loss Chris. Nothing wrong with a good carpet to sweep things under short term when things such as this happen. Give yourself time and go easy.
See when I first started taking the Sertraline, the first week or two I was wired from them, restless, so take them in the morning when I wake up, think I'm going to start taking them around lunchtime everyday, as due to shift work I get up at different times each week. They are good I have to say and I have no qualms being on them long term if necessary
I'm getting tremors, headaches and sickness only been on it 4weeks
Cheers mate, GP gave me a leaflet for talking changes too so will give them a ring.
I had similar, restless and a bit sick, not severe though, but after 4 weeks, I reckon you should be over all that mate, however it can affect people in different ways, so the medication might not be right for you, speak to your doc for advice. What dosage you on?
50 at the moment but I'm there for a review today it's hard to get to the issues with me because Iv had loads of physical problems and now it's the mental side as well, basically is it the physical conditions bringing on the feeling low or other way round.
Def tell them that you’re still getting shit side effects then and they may suggest something else more suitable. Hope all goes well
Cheers I'm just feeling awful all round ha its which stuff to mention I could easily list ten at the moment.
You know what
I can’t be fuckin arsed with this
What do you mean mate?
@The Rat i've got to log off but I was hoping to get a reply cos your post is obviously a bit worrying on a thread like this.
Hopefully i'm reading too much into it but if not remember very few good life decisions get made at 1am on sunday mornings.
Does anyone know or chat to @The Rat to check they're ok?
I reported the post about 9:00 to see if mods can check.
Yep, he’s been online since.
Separate names with a comma.